Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 6, NWS Tampa Bay, FL

January 25, 2011Hardee County, Highlands County, Polk County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jan 25, 2011, 6:54 PM EST for Hardee County, Highlands County, Polk County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 25, 2011, 6:54 PM EST (23:54 UTC)
Expired
Jan 25, 2011, 7:30 PM EST
In force
36 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Hardee County, FL, Highlands County, FL, Polk County, FL

The radar

The Melbourne radar (KMLB), 82 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 25, 2:07 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 11.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2011-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2011-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 368 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
368 m²/s²
0-3 km storm-relative helicity
493 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WUUS52 KTBW 252354
SVRTBW
FLC049-055-105-260030-
/O.NEW.KTBW.SV.W.0006.110125T2354Z-110126T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
654 PM EST TUE JAN 25 2011

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HARDEE COUNTY IN FLORIDA.
  SOUTHEASTERN POLK COUNTY IN FLORIDA.
  NORTHWESTERN HIGHLANDS COUNTY IN FLORIDA.

* UNTIL 730 PM EST

* AT 651 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTHWEST OF FROSTPROOF...OR 10 MILES NORTHWEST OF AVON PARK...AND
  MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  AVON PARK.
  FROSTPROOF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST TUESDAY EVENING
FOR SOUTHWESTERN FLORIDA.

&&

LAT...LON 2758 8143 2758 8178 2783 8178 2796 8136
      2785 8127 2784 8122 2782 8120 2770 8114
      2768 8115
TIME...MOT...LOC 2354Z 242DEG 31KT 2768 8162

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 1:17 PM EST, 5 hours 37 minutes earlier.

Area forecast discussion, Jan 25, 1:17 PM EST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
117 PM EST TUE JAN 25 2011

...HEAVY RAIN AND SEVERE STORMS POSSIBLE TONIGHT...

.SHORT TERM (TONIGHT - THURSDAY)...
A STRONG UPPER LEVEL TROUGH AND ATTENDANT DEEPENING SURFACE LOW
WILL MOVE ACROSS THE NORTHERN GULF COAST AND NORTHERN FLORIDA
PENINSULA OVERNIGHT AND THEN UP ALONG THE MID ATLANTIC COAST ON
WEDNESDAY. MOIST AND UNSTABLE AIR COMBINED WITH AND STRONG DYNAMIC
FORCING AHEAD OF THIS SYSTEM WILL SUPPORT A DEVELOPING SQUALL LINE
OVER THE GULF WATERS THE REMAINDER OF THE AFTERNOON WITH THIS LINE
OF STORMS THEN FORECAST TO SWEEP ACROSS THE REGION TONIGHT WITH
THE THREAT OF SEVERE STORMS CONTAINING WITH DAMAGING WINDS AND
TORNADOES.

AT THE PRESENT TIME THE SQUALL LINE SHOULD BEGIN TO IMPACT AREAS
NORTH OF TAMPA BAY DURING MID TO LATE AFTERNOON THEN TRANSITIONING
SOUTHWARD ACROSS THE REMAINDER OF THE FORECAST AREA THIS EVENING
AND OVERNIGHT. IN ADDITION TO THE SEVERE THREAT WIDESPREAD RAINFALL
AMOUNTS ON THE ORDER OF ONE HALF TO ONE INCH CAN BE EXPECTED WITH
LOCALLY HIGHER AMOUNTS UP TO 2 TO 3 INCHES POSSIBLE IN SOME LOCATIONS.

THE RAIN AND STORMS WILL END FROM NORTH TO SOUTH LATE TONIGHT INTO
EARLY WEDNESDAY MORNING AS THE DEEPENING SURFACE LOW AND BEST DYNAMICS
LIFT OUT TO THE NORTHEAST AND THE TRAILING COLD FRONT SWEEPS TO THE
SOUTH OF THE AREA. A BRISK WEST TO NORTHWEST WIND FLOW IN THE WAKE
OF THE FRONT WILL USHER IN DRIER AND COOLER CONDITIONS WITH INCREASING
AMOUNTS OF SUNSHINE EXPECTED FROM LATE WEDNESDAY MORNING THROUGH THE
AFTERNOON.

SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHWEST
WEDNESDAY NIGHT AND THURSDAY WITH DRY WEATHER EXPECTED. COLD AIR
ADVECTION IN THE WAKE OF THE FRONT WILL ALLOW MIN TEMPERATURES TO FALL
INTO THE MID 30S OVER THE NATURE COAST WEDNESDAY NIGHT AND 40S ACROSS
THE REMAINDER OF THE REGION WITH DAYTIME HIGH ON THURSDAY ONLY CLIMBING
TO AROUND 60 OVER THE FAR NORTH...AND LOWER TO MID 60S CENTRAL AND
SOUTH.

.LONG TERM (THURSDAY NIGHT - TUESDAY)...A WEAK MID LEVEL SHORT WAVE
WILL SWING THROUGH THE SOUTHEAST US FOR THE START OF THE LONG TERM
BUT NOT EXPECTING THIS FEATURE TO CAUSE ANY DISRUPTION IN THE OVERALL
WEATHER PATTERN. SURFACE RIDGING WILL WILL CONTROL THE PATTERN AS
THE RIDGE MIGRATES OVER THE PENINSULA FROM THE NE GULF. PLENTY OF
DRY AIR WILL LINGER OVER THE REGION HELPING TO SUPPRESS OVERALL
CONVECTION THROUGH MUCH OF THE PERIOD. WILL MAINTAIN MINIMAL POPS
THROUGH THE PERIOD BUT GFS IS HINTING AT A WEAK FRONT STARTING TO
PUSH INTO THE REGION ON MONDAY. WILL HOLD OFF ON INCREASING POPS
FOR THE TAIL END OF THE PERIOD.

TEMP WISE...A GRADUAL WARMING TREND IS EXPECTED AS MODEL SOUNDINGS
SHOW 850 TEMPS NUDGING UP THROUGH THE WEEKEND. SLIGHTLY BELOW NORMAL
TEMPS ARE EXPECTED TO CLIMB TO NEAR NORMAL TOWARDS THE END OF THE
PERIOD.

&&

.AVIATION...
CONDITIONS WILL DETERIORATE OVER THE NEXT FEW HOURS TO IFR/LIFR CIGS
AND MVFR/IFR VSBYS AND CONTINUE THROUGH NIGHT AS A LOW PRESSURE
SYSTEM OVER THE GULF OF MEXICO APPROACHES THE AREA AND A SQUALL LINE
MOVES THROUGH THE AREA. BEST TIMING FOR THE SQUALL WILL BE 2523/2604
FOR THE NORTHERN TERMINALS AND 2601/2605 FOR THE SOUTHERN TERMINALS.
STRONG GUSTY WINDS WILL CONTINUE THROUGH AROUND SUNSET. PATCHY FOG
AND LIGHT RAIN WILL CONTINUE TO BE POSSIBLE THROUGH 12Z WITH
IFR/POSSIBLY LIFR CIGS POSSIBLE THROUGH THE NIGHT. CIGS WILL
GRADUALLY LIFT THROUGH THE DAY WEDNESDAY BUT SHOULD REMAIN MVFR
LIKELY THROUGH 18Z.

&&

.MARINE...
SOUTH TO SOUTHWEST WINDS IN THE 20 TO 25 KNOT RANGE WITH HIGHER
GUSTS NEAR THUNDERSTORMS ALONG WITH SEAS BUILDING INTO THE 6 TO 8
FOOT RANGE WILL IMPACT THE GULF WATERS THE REST OF TODAY THROUGH
WEDNESDAY AS DEEPENING LOW PRESSURE MOVES EAST ACROSS THE NORTHERN
GULF OVERNIGHT THROUGH EARLY WEDNESDAY. WINDS WILL SHIFT INTO THE
WEST AND NORTHWEST ON WEDNESDAY AS THE TRAILING COLD FRONT SWEEPS
TO THE SOUTH OF THE REGION. WINDS AND SEAS WILL LIKELY REMAIN
ELEVATED THROUGH EARLY THURSDAY AS THE PRESSURE GRADIENT REMAINS
TIGHT ACROSS THE REGION. IMPROVING CONDITIONS WITH LIGHTER WINDS
AND SEAS ARE EXPECTED FRIDAY INTO THE UPCOMING WEEKEND AS SURFACE
HIGH PRESSURE BUILDS IN OVER THE REGION. GIVEN THE EXPECTED WIND
AND SEA TRENDS WILL MAINTAIN THE HIGH SURF HEADLINES AND EXTEND
THE SMALL CRAFT HEADLINES THROUGH EARLY THURSDAY MORNING IN THE
AFTERNOON COASTAL FORECAST PACKAGE.

&&

.FIRE WEATHER...
COOLER AND DRIER AIR WILL MOVE INTO THE REGION DURING WEDNESDAY AND
THURSDAY IN THE WAKE OF THE COLD FRONT...BUT LOW TEMPERATURE DEW
POINT SPREADS SHOULD KEEP HUMIDITY VALUES ABOVE CRITICAL LEVELS
WITH NO RED FLAG CONDITIONS EXPECTED AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  61  66  43  62 / 100  10   5   5
FMY  66  71  45  66 / 100  30   5   5
GIF  61  67  41  63 / 100  20   5   5
SRQ  63  67  43  62 / 100  10   5   5
BKV  61  66  36  61 / 100  10   5   5
SPG  61  65  47  60 / 100  10   5   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR CHARLOTTE-
     CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
     LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     HIGH SURF ADVISORY UNTIL 4 PM EST WEDNESDAY FOR CHARLOTTE-
     HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 AM EST THURSDAY FOR BONITA BEACH
     TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO
     60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
     TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO
     SUWANNEE RIVER OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...57/MCMICHAEL
LONG TERM...20/BARRON
AVIATION...24/COLSON
Hazardous weather outlook, Jan 25, 5:10 AM EST, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
510 AM EST TUE JAN 25 2011

FLZ039-042-043-048>052-055>057-060>062-065-252215-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
510 AM EST TUE JAN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TODAY
AND OVERNIGHT AS A LOW PRESSURE CENTER TRACKS ALONG THE GULF COAST
AND THEN ACROSS NORTH FLORIDA TONIGHT...WITH A COLD FRONT SWEEPING
INTO THE EAST GULF AND THEN CROSSING THE STATE. THE PRIMARY
THREATS WILL BE DAMAGING WINDS AND TORNADOES. THE TIME OF GREATEST
THREAT WILL BE LATER THIS AFTERNOON BUT...AS A SQUALL LINE IS
EXPECTED FORM THE IN THE EAST GULF AHEAD OF THE FRONT...WILL
LIKELY CONTINUE INTO THE EVENING HOURS. IN ADDITION THESE STORMS
WILL BE ACCOMPANIED BY WIDESPREAD RAIN RESULTING IN LOCALIZED
FLOODING. STORMS WILL BE ENDING LATE TONIGHT OR EARLY WEDNESDAY
MORNING.

...RIP CURRENT IMPACT...
A HIGH SURF ADVISORY IN EFFECT THIS AFTERNOON ALONG WITH A HIGH
RISK OF RIP CURRENTS FROM PINELLAS COUNTY SOUTHWARD TO LEE COUNTY.
SOUTHERLY WINDS AROUND 20 KNOTS ON THE GULF WILL PRODUCE SURF UP
TO 5 TO 6 FEET THIS AFTERNOON WITH DANGEROUSLY STRONG RIP CURRENTS
ALONG THE COAST.

A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN
PULL EVEN A STRONG SWIMMER INTO DEEPER WATER.

 TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED
BEACHES AND HEED THE ADVICE OF THE BEACH PATROL.  AT UNGUARDED
BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE
SURF MUCH ABOVE YOUR KNEES.

...WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY WILL BE EFFECT FOR SOUTH WINDS AROUND 20
KNOTS TODAY THAT SHIFT TO THE SOUTHWEST AND WEST AT 20 TO 25
KNOTS...WITH SEAS UP TO 7 FEET... TONIGHT AS LOW PRESSURE MOVES BY
TO THE NORTH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY CONTINUES THROUGH WEDNESDAY NIGHT FOR
NORTHWEST AND NORTH WINDS OF 20 TO 25 KNOTS AND SEAS AS HIGH AS
7 TO 8 FEET.

...RIP CURRENT IMPACT...
A HIGH SURF ADVISORY ALONG WITH A HIGH RISK OF RIP CURRENTS FROM
PINELLAS COUNTY SOUTHWARD TO LEE COUNTY WILL CONTINUE THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

09/RKR

In the hours before

Local storm report, Jan 25, 5:33 PM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
533 PM EST TUE JAN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             WEEKI WACHEE            28.52N 82.58W
01/25/2011  E0.70 INCH       HERNANDO           FL   PUBLIC

            DIME SIZE HAIL REPORTED.

0434 PM     HAIL             4 NNW SPRING HILL       28.50N 82.58W
01/25/2011  E0.70 INCH       HERNANDO           FL   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED.

0445 PM     TSTM WND DMG     SPRING HILL             28.44N 82.56W
01/25/2011                   HERNANDO           FL   PUBLIC

            DAMAGE REPORTED TO TWO WINDOWS AND GARAGE DOOR. EXACT
            LOCATION NOT KNOWN AT THIS TIME.

0510 PM     TSTM WND GST     2 N SAINT PETERSBURG    27.79N 82.67W
01/25/2011  E75.00 MPH       PINELLAS           FL   AMATEUR RADIO

            ESTIMATED WIND GUSTS OF 70 TO 75 MPH. BRANCHES BREAKING
            OFF TREES.

&&

CLOSE
Local storm report, Jan 25, 5:39 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
539 PM EST TUE JAN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     WATER SPOUT      2 WNW APOLLO BEACH      27.78N 82.44W
01/25/2011                   GMZ830             FL   PUBLIC

            PUBLIC REPORT OF WATERSPOUT IN TAMPA BAY

&&

CLOSE
Local storm report, Jan 25, 6:07 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
607 PM EST TUE JAN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     FLOOD            2 NNW SAINT PETERSBURG  27.78N 82.68W
01/25/2011                   PINELLAS           FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED AT LEAST ONE AND A HALF FEET OF
            WATER AROUND THE INTERSECTION OF 38TH AVE AND 24TH
            STREET.

&&

REYNES
Local storm report, Jan 25, 6:13 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
613 PM EST TUE JAN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND GST     4 SSE TAMPA             27.91N 82.45W
01/25/2011  M60.00 MPH       HILLSBOROUGH       FL   MESONET

            60 MPH WIND GUST REPORTED.

0535 PM     TSTM WND DMG     2 NNW SAINT PETERSBURG  27.78N 82.68W
01/25/2011                   PINELLAS           FL   AMATEUR RADIO

            GAS STATION CANOPY COLLAPSED NEAR INTERSECTION OF 38TH
            AVE N AND 24TH ST N.

&&

CLOSE
Special weather statement, Jan 25, 6:29 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
629 PM EST TUE JAN 25 2011

FLZ051-052-055>057-060>062-065-260130-
DE SOTO-HARDEE-HIGHLANDS-POLK-MANATEE-CHARLOTTE-LEE-SARASOTA-
HILLSBOROUGH-
629 PM EST TUE JAN 25 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
HILLSBOROUGH...SARASOTA...LEE...CHARLOTTE...EASTERN MANATEE...POLK...
HIGHLANDS...HARDEE AND DESOTO COUNTIES FOR A LINE OF STRONG
THUNDERSTORMS WITH HAIL AND STRONG WIND GUSTS VALID UNTIL 830 PM
EST...

AT 627 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED FROM NEAR WINTER HAVEN TO FORT
GREEN TO VENICE...MOVING EAST AT 40 MPH WILL AFFECT SARASOTA...LEE...
CHARLOTTE...EASTERN MANATEE...POLK...HIGHLANDS...HARDEE AND DESOTO
COUNTIES.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL
REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON
ROADWAYS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.

&&

LAT...LON 2655 8207 2644 8203 2648 8220 2655 8221
      2656 8220 2646 8212 2725 8255 2832 8166
      2808 8134 2803 8143 2767 8113 2749 8120
      2721 8095 2721 8116 2703 8127 2702 8156
      2642 8156 2641 8165 2631 8168 2631 8181
TIME...MOT...LOC 2328Z 247DEG 42KT 2763 8202
Local storm report, Jan 25, 6:42 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
642 PM EST TUE JAN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TORNADO          4 WNW MYAKKA HEAD       27.50N 82.14W
01/25/2011                   MANATEE            FL   LAW ENFORCEMENT

            PUBLIC REPORT OF TORNADO TOUCHDOWN NEAR HIGHWAY 64 AND
            WINGATE ROAD. NO DAMAGE REPORTED AT THIS TIME.

&&

CLOSE

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 4:16 AM ESTSmall Craft AdvisoryTBW39 hr
Jan 25, 4:34 AM ESTHigh Surf AdvisoryTBWPinellas19 hr
Jan 25, 9:33 AM ESTLake Wind AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter8 hr
Jan 25, 1:48 PM ESTSpecial Marine WarningTBW57 min
Jan 25, 2:41 PM ESTSpecial Marine WarningTBW64 min
Jan 25, 2:57 PM ESTSpecial Weather StatementTBWCitrus, Levy63 min
Jan 25, 3:37 PM ESTSevere Thunderstorm WarningTBWCitrus, Hernando, Pasco53 min
Jan 25, 3:43 PM ESTSpecial Marine WarningTBW62 min
Jan 25, 3:55 PM ESTTornado WarningTBWCitrus39 min
Jan 25, 4:00 PM ESTTornado WarningTBWHernando, Pasco45 min
Jan 25, 4:24 PM ESTSpecial Marine WarningTBW96 min
Jan 25, 4:30 PM ESTSevere Thunderstorm WarningTBWCitrus, Hernando, Pasco, Sumter60 min
Jan 25, 4:31 PM ESTSpecial Weather StatementTBWHillsborough, Pinellas59 min
Jan 25, 4:45 PM ESTTornado WarningTBWHernando, Pasco, Sumter30 min
Jan 25, 5:00 PM ESTSevere Thunderstorm WarningTBWHillsborough, Manatee, Pinellas, Sarasota60 min
Jan 25, 5:05 PM ESTSpecial Marine WarningTBW115 min
Jan 25, 5:09 PM ESTTornado WarningTBWHillsborough, Pinellas36 min
Jan 25, 5:29 PM ESTSpecial Weather StatementTBWHillsborough, Manatee, Sarasota61 min
Jan 25, 5:44 PM ESTAreal Flood AdvisoryTBWHillsborough, Pinellas91 min
Jan 25, 5:45 PM ESTTornado WarningTBWHighlands, Polk30 min
Jan 25, 5:49 PM ESTTornado WarningTBWHillsborough26 min
Jan 25, 5:55 PM ESTAreal Flood AdvisoryTBWManatee2 hr
Jan 25, 5:58 PM ESTTornado WarningTBWPolk32 min
Jan 25, 6:00 PM ESTTornado WarningTBWManatee, Sarasota30 min
Jan 25, 6:01 PM ESTTornado WarningTBWHardee, Hillsborough, Manatee, Polk29 min
Jan 25, 6:30 PM ESTTornado WarningTBWDeSoto, Hardee, Manatee, Sarasota30 min
Jan 25, 6:35 PM ESTTornado WarningTBWCharlotte, DeSoto, Sarasota40 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.